# SDR 97ZZZX1096

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N161SA
- Make and model: Piper PA-31-350
- Aircraft serial: 318082029
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Lt Mlg
- Part time: 531 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS LEFT GEAR WILL NOT COME DOWN.  C/W GEAR SWINGS WITH HYDRAULIC CART, COULD NOT DUPLICATE PROBLEM.  LUBED GEAR, CHECKED RIGGING, REPLACED UPLOCK ROLLERS.  FLEW AGAIN, SAME PROBLEM EXISTS.  CHANGED LEFT GEAR ACTUATOR AND HYDRAULIC PACK, GEAR CHECK GOOD AGAIN IN HANGAR.  FLEW AGAIN, SAME PROBLEMS.  LAST RESORT, CHANGED DOWNLOCK SWITCH, FIXED PROBLEM.
